Back to all discussions

Is it normal to experience horrible side effects after my first Ocrevus infusion?

Hi, I just received my 1st dose of Ocrevus infusion this past Wednesday and am experiencing horrible side effects. I wanted to know if it's normal?

I've put call out to my doctor but haven't heard back. The pain is unbearable. I don't want to go to the hospital if there's nothing they can do. Have any of you experience this? Am I supposed to just ride it out? I'm afraid to even do the other half of the infusion. I'm dizzy, nauseous, vision issues and pain is off the chart all over.

  1. Hi Nora,
    thank you so much for reaching out, especially when you're not feeling so well.
    I'm so sorry you're experiencing all of these effects and I hope your doctor will get back to you today!

    https://www.ocrevus.com/patient/support.html

    If you feel up to it, please review the above link. I also want to provide a number to report side effects if you need:

    1-800-FDA-1088

    Within the above link for Ocrevus, there should also be a number to call for patient support, although it may be towards the bottom, so here it is as well:

    1-844-627-3887

    Please keep us posted. Hoping your doctor gets back to you today and you start feeling better! Janus

    1. Hi Nora
      I had my 1st ocrevus and due for my 2nd 1/2 tomorrow. I have had the worst dizziness. It’s like being at an amusement park
      Or back in the younger days when ya partied too hard, had bed spins and made deals with god to let ya live
      I feel like mist of us have done that earlier in life
      Lol. Did you get any resolve?
      I’ve had a bad headache and not great vision with it. I’m looking to hear your experience
      Thanks Nora
      Lisa

      or create an account to reply.